# SDR REXA2021072100508

- Difficulty date: June 30, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 BEAM CORRODED.  REMOVED & REPLACED R/H FS 280 FLOOR BEAM IAW CRJ-900 SRM 51-42-06-001-001(A01), 51-42-13-001-001(A01), AND 51-42-22-001-001 (A01) AND SB 670BA-53-41.
